# SDR SWAA073147

- Difficulty date: June 23, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 15,374 hours, 8,490 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454051
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTED A RUBBER SMELL AT MID CABIN.  TURNED OFF RECIRCULATION FAN SMELL DISSIPATED.  REMOVED AND REPLACED RECIRCULATION FAN PER MM.
